MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BALLOON/O-RING KIT FOR ULTRASOUND 20PCS

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BALLOON/O-RING KIT FOR ULTRASOUND 20PCS
Model Number OF-A67
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to a malfunction of the us balloons.It is random failure.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Brand new us-balloons leaky.This event occurred at the time of before use.There was no report of patient harm.

Brand Name
PENTAX
Common Device Name
BALLOON/O-RING KIT FOR ULTRASOUND 20PCS
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222559
Report Number9610877-2021-10215
Device Sequence Number17049206
Product Code ODG
UDI-Device Identifier04961333113545
UDI-Public04961333113545
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-A67
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/3021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1